# SDR ASAA2014010412312

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 345 hours, 105 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED, ACFT GROUNDED.  APPLIED POWER ALIGNED IRU SELECTED REPOSITION NAV SWITCH FROM BOTH RT TO NORMAL.  BOTH FMC CDU NORMAL BOTH IRUS ALIGNED NORMAL ACCOMPLISHED FMC BITE IAW FIM 34-61, TASK 801, NO FAULTS NOTED, COULD NOT DUPLICATE DISCREPANCY NO PRIOR HISTORY 30 DAYS.
